# SDR CALA9900102

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt, Rt Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT AFT OVERWING EXIT EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  BROKEN WIRING WAS REPAIRED AND OPERATION OF THE LIGHTS CHECKED GOOD IAW MM 33-50-0, PAGE 501.
